Jump to content
Important Survey - Please Participate ×

Intermittent use CT for 7 weeks- 17 days out - advice pls


[mo...]

Recommended Posts

Hey everyone,

 

Hopefully you can see from my signature what I was using, but basically .5mg or .25 Clonazepam twice a week for about three weeks, 9-10 day break, then .25 twice a week for another 2 weeks, then once a week for another 2 weeks (6-7 days apart).

 

I never had any W/D symptoms in between doses but as soon as I took my last dose I decided I didn't need them any more. < 24 hours later I started to get muscle twitches in my legs and arms and occasional pins and needles.  Then after a few more days upset stomach, then one night of insomnia. Since 7 days post just twitching and lightheaded/dizzy feeling. No insomnia at all, sleeping really well. Not really any anxiety except about feeling dizzy and twitchy! No mental symptoms.

 

Seems like some of those symptoms came on pretty fast to be W/D ? Is it likely my W/D has peaked by now ?

Link to comment
Share on other sites

[b1...]

Given your history, it's likely that you'll have only a mild and fairly short withdrawal.

 

fwiw - if I skipped my dose for even one day, I'd have bad insomnia and would be in bad shape the following day.  So it seems like you may have gotten away from these pills in time to avoid a lengthy withdrawal.

Link to comment
Share on other sites

right now you are in the acute phase of withdrawal. this is when symptoms are their very worst. Your symptoms sound fairly mild so I am hoping that your symptoms will be fairly short lived like your use. Because of something called kindling I encourage you not to reinstate again. It could be much tougher next time around.
Link to comment
Share on other sites

×
×
  • Create New...